Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Pueblo, CO

July 10, 2013Custer County, Fremont County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2013, 4:14 PM MDT for Custer County, Fremont County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 4:14 PM MDT (22:14 UTC)
Expired
Jul 10, 2013, 5:00 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, CO, Fremont County, CO

The radar

The Pueblo radar (KPUX), 117 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS55 KPUB 102214
SVRPUB
COC027-043-102300-
/O.NEW.KPUB.SV.W.0075.130710T2214Z-130710T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO...
  CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...

* UNTIL 500 PM MDT

* AT 412 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTOPAXI...
  AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COTOPAXI...TEXAS CREEK AND HILLSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3838 10531 3819 10551 3841 10581 3855 10566
TIME...MOT...LOC 2215Z 310DEG 11KT 3842 10565

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
986 
WWUS55 KPUB 102235
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT WED JUL 10 2013

COC027-043-102300-
/O.CON.KPUB.SV.W.0075.000000T0000Z-130710T2300Z/
CUSTER CO-FREMONT CO-
435 PM MDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FREMONT AND EXTREME NORTH CENTRAL CUSTER COUNTIES UNTIL 500 PM MDT...

AT 431 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXAS CREEK...
AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TEXAS CREEK AND HILLSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3836 10574 3851 10558 3838 10531 3819 10551
TIME...MOT...LOC 2235Z 310DEG 11KT 3838 10561

HAIL...1.00IN
WIND...60MPH

$$
723 
WWUS55 KPUB 102248
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT WED JUL 10 2013

COC027-043-102300-
/O.CON.KPUB.SV.W.0075.000000T0000Z-130710T2300Z/
CUSTER CO-FREMONT CO-
448 PM MDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FREMONT AND EXTREME NORTH CENTRAL CUSTER COUNTIES UNTIL 500 PM MDT...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF TEXAS CREEK...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN CUSTER AND SOUTHERN FREMONT
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3831 10568 3847 10550 3838 10531 3819 10551
TIME...MOT...LOC 2249Z 308DEG 19KT 3832 10550

HAIL...0.75IN
WIND...60MPH

$$
351 
WWUS55 KPUB 102258
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT WED JUL 10 2013

COC027-043-102308-
/O.EXP.KPUB.SV.W.0075.000000T0000Z-130710T2300Z/
CUSTER CO-FREMONT CO-
458 PM MDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT AND
EXTREME NORTH CENTRAL CUSTER COUNTIES WILL EXPIRE AT 500 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3831 10568 3847 10550 3838 10531 3819 10551
TIME...MOT...LOC 2258Z 308DEG 19KT 3829 10544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:12 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 10, 2:12 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT WED JUL 10 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 147 PM MDT WED JUL 10 2013

...CHANCE OF STRONG STORMS FOR THE PLAINS THROUGH THIS EVENING...

STILL EXPECTING A COUPLE ROUNDS OF STORMS OVER THE PLAINS THIS AFTERNOON
AND EVENING. GIVEN CAPE AROUND 2K J/KG AND INCREASING SHEAR TO
AROUND 40 KTS...MAINLY E OF I-25 AND N OF HWY 50...CAN NOT RULE
OUT A SUPERCELL OR TWO WITH THE THREAT OF HAIL TO GOLF BALL SIZE ALONG
WITH LOCALLY STRONG WINDS AND HEAVY RAINFALL. EXPECT STORMS TO
ORGANIZE INTO ONE OR MORE CLUSTERS OR LINES BY EARLY EVENING...WITH MAIN
THREAT TRANSITIONING TO HEAVY RAINFALL AND STRONG OUTFLOW WINDS.
MODELS SUGGEST ANOTHER MCS WILL FORM OVER NE CO OR NW KS BY 00Z...BUT
NOT EXPECTING THIS TO IMPACT OUR AREA OTHER THAN KEEPING DEWPOINTS
PRETTY HIGH OVER THE ERN PLAINS.

TOMORROW...THE UPPER HIGH STRENGTHENS OVER THE ROCKIES...AND THE MONSOONAL
PLUME SHIFTS WWD A BIT. BEST PRECIP CHANCES TOMORROW WILL BE OVER
THE CENTRAL MTS. FROM INTERSTATE 25 EWD...WILL LIKELY STAY DRY ALTHOUGH
AN ISOLD STORM CAN NOT BE RULED OUT BY LATE AFTERNOON. DEW POINTS WILL
LIKELY REMAIN HIGH ENOUGH THAT TEMPS SHOULD HOLD ON THE LOWER SIDE
OF MOS GUIDANCE...BUT WILL STILL BE QUITE WARM...WITH UPPER 90S TO
NR 100 DEG FOR THE LOWER ARKANSAS VALLEY. MTS WILL SEE TYPICAL DIURNAL
STORMS DEVELOP IN THE AFTERNOON...WITH TEMPS IN THE COMFORTABLE 60S
AND 70S. ROSE

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 147 PM MDT WED JUL 10 2013

...MONSOONAL PATTERN WILL GENERALLY BE WITH US THROUGH THE
WEEKEND THEN PUSHING WESTWARD EARLY NEXT WEEK...

MONSOONAL PLUME WILL BE OVER THE WESTERN MOUNTAINS AND
VALLEYS THROUGH THE WEEKEND...AND EXTENDING OUT ONTO
TO THE ADJACENT PLAINS AT TIMES. SO THE THREAT OF
THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS...AND
SMALL HAIL WILL CONTINUE FOR A WHILE.  ALSO...THE
THREAT OF FLOODING WILL CONTINUE ON AREA BURN SCARS.

LOOKS LIKE MONSOON WILL MIGRATE WESTARD TO MAINLY
THE CONTINENTAL DIVIDE AND WEST EARLY NEXT WEEK.

NO ADDITIONAL DISCUSSION AT THIS TIME.  SEVERE WEATHER
PENDING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 147 PM MDT WED JUL 10 2013

MAIN AVN CONCERN WILL BE THE THREAT OF THUNDERSTORMS AT THE TAF SITES
THIS AFTERNOON. THIS THREAT WILL BE HIGHEST FROM 20Z THROUGH 01Z
FOR KCOS AND KALS...AND 22Z THROUGH 02Z FOR KPUB. MAIN CONCERNS WILL
BE BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND WIND GUSTS TO
50 MPH...ALONG WITH SMALL HAIL. EAST OF INTERSTATE 25 AND NORTH OF
HIGHWAY 50...A FEW STORMS COULD TURN SEVERE...WITH WIND GUSTS TO
60 MPH AND HAIL TO GOLF BALL SIZE. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...LW
AVIATION...ROSE
Hazardous weather outlook, Jul 10, 12:07 PM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1207 PM MDT WED JUL 10 2013

COZ058>089-093>099-111815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1207 PM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE
SOUTHEASTERN COLORADO PLAINS TODAY AND TONIGHT. THE HIGHEST
RISK OF SEVERE WEATHER WILL BE EAST OF INTERSTATE 25 AND
NORTH OF HIGHWAY 50.

THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS AROUND 60 MPH
AT TIMES AS WELL AS PERIODS OF HEAVY RAIN AND HAZARDOUS LIGHTNING
AND POSSIBLY EVEN A TORNADO. IN ADDITION...THE INCREASED RISK OF
HEAVY RAIN WILL ALSO ELEVATE THE RISK OF FLASH FLOODING ON AREA
BURN SCARS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED ACROSS THE AREA THURSDAY THROUGH SUNDAY. THE GREATEST
COVERAGE OF STORMS WILL BE OVER AND NEAR THE HIGHER TERRAIN. THE
MAIN STORM THREATS THROUGH THIS PERIOD WILL BE CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAINFALL. THE LOCALLY HEAVY RAIN WILL
ALSO POSE AN INCREASED FLASH FLOOD THREAT...MAINLY FOR THE NEW AND
RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO.
MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A
FLASH FLOOD WARNING IS ISSUED.

A DRYING TREND IS FORECAST FOR EARLY NEXT WEEK AS AVAILABLE MOISTURE
IS SHUNTED WEST OF THE AREA. ENOUGH MOISTURE WILL REMAIN FOR MORE
ISOLATED HIGH BASED DIURNAL STORMS ACROSS THE HIGHER TERRAIN. THE
MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS UP
TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN MOUNTAINS
INTO THE SOUTHEASTERN COLORADO PLAINS AS WELL AS NEAR AREA BURN
SCARS.

44/50

In the hours before

Local storm report, Jul 10, 3:10 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 NE AIR FORCE ACADEMY  39.03N 104.80W
07/10/2013  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PC
Local storm report, Jul 10, 3:38 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLASH FLOOD      6 WNW COLORADO SPRINGS  38.86N 104.92W
07/10/2013                   EL PASO            CO   BROADCAST MEDIA

            HIGHWAY 24 CLOSED NEAR CAVE OF THE WINDS DUE TO WATER AND
            DEBRIS FLOWING ACROSS THE ROAD.

&&

PC
Special weather statement, Jul 10, 3:41 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT WED JUL 10 2013

COZ085-102215-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-
341 PM MDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
   THIS INCLUDES...SOUTHEASTERN COLORADO SPRINGS.

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTH CENTRAL COLORADO SPRINGS...OR NEAR
COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN COLORADO SPRINGS.
  SCHRIEVER AFB.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 10, 3:58 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     FLASH FLOOD      2 W BLACK FOREST        39.01N 104.73W
07/10/2013                   EL PASO            CO   PUBLIC

            18 INCHES OF WATER ESTIMATED OVER SHOUP RD EAST OF TIA
            RD.

&&

PC
Special weather statement, Jul 10, 4:02 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT WED JUL 10 2013

COZ093-094-102230-
EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
402 PM MDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HIGBEE...OR 21 MILES SOUTH
OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  HIGBEE.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 10, 4:07 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLASH FLOOD      4 NE AIR FORCE ACADEMY  39.03N 104.82W
07/10/2013                   EL PASO            CO   BROADCAST MEDIA

            MULTIPLE CARS STRANDED.

&&

PC

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:08 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Jul 10, 2:26 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jul 10, 2:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo46 min
Jul 10, 2:41 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 10, 2:48 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 10, 3:11 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 10, 3:36 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller39 min
Jul 10, 3:37 PM MDTAreal Flood AdvisoryPUBCuster113 min
Jul 10, 4:02 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo43 min
Jul 10, 4:23 PM MDTAreal Flood AdvisoryPUBFremont3 hr
Jul 10, 4:44 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo46 min
Jul 10, 5:01 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo44 min
Jul 10, 5:05 PM MDTSevere Thunderstorm WarningPUBBent40 min
Jul 10, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa51 min
Jul 10, 5:45 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.